# SDR P5CA2021081600316

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D05136
- Condition: Faulted
- Location: N2 Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STS MSG: L ENG SPEED CARD DISPLAY.( PER FIM 73-21 FAULT TREE 871 REPLACED L ENGINE N2 SPEED CARD PER AMM 73-21-54. PERF L ENG N2 SPEED CARD TEST AND TEST NML. MSG GONE. )
